# SDR SWAA030913

- Difficulty date: April 21, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 51,237 hours, 43,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STIFFENER CRACKED AT BS 663.75, LBL 6.75.   R&R VERTICAL STIFFENER PER SRM.
